Jump to content
Worthy

Worthy: tapering advice wanted

Recommended Posts

Altostrata

No, 0.9mg Zyprexa is still 20% of your original dose. How are you feeling as you reduce Zyprexa?

 

 

Share this post


Link to post
Worthy

Thanks for your reply.  I am feeling very anxious and often sui dal.  I do have the odd window.  The thought of being on all these drugd and how i will ever get off them is  what scares me the most.  I get shakes and shivers as well.  

Share this post


Link to post
Altostrata

If I were you, I'd stop tapering Zyprexa now and move the Cymbalta earlier by an hour each day until you're taking it before noon.

 

It doesn't make any sense that you're taking those 4 drugs at night.

Share this post


Link to post
Worthy

Sorry for, the misunderstanding it seems you are looking at an old post.  I stopped taking the cymbalta at night a long while,ago on your advice.  I take the zyprexa , mirtazapine and Ativan at night but take the cymbalta at 7 am each morning.  

Please see the post I wrote a few months ago,saying I had changed the cymbalta to,taking it in the morning 

Share this post


Link to post
Worthy

Also on your advice I started taking the Ativan twice a day. .5 mg at night and .5 mg during the day.  This has helped a biit

 

So just to confirm my dose

zyprexa, mirtazapine and .5Ativan at 10pm

cymbalta at 7 am

.5 Ativan 10am

 

Tapering zyprexa at 3% every 2 weeks 

 

i did do a very gradual change of the cymbalta dose from night to morning as recommended by you.  

 

 

 

 

Share this post


Link to post
Erell
Posted (edited)
59 minutes ago, Worthy said:

Sorry for, the misunderstanding it seems you are looking at an old post.  I stopped taking the cymbalta at night a long while,ago

Could you please update your signature ?

 

Your signature says

"23mg cymbalta out of 60 at night "

Edited by Erell

Share this post


Link to post
Worthy

Please let me know how to update my signature.  

Share this post


Link to post
Worthy

I thought i had already updated my signature in January.  Sorry but i find this site very confusing.  

Share this post


Link to post
Worthy
2 hours ago, Worthy said:

I thought i had already updated my signature in January.  Sorry but i find this site very confusing.  

 

Share this post


Link to post
Worthy

Sorry me again but really trying to get this right.  I really need help getting off these drugs.  I don’t know how to,change my signature and really would, like to  do this properly as seems I did it wrong the first time.  Can I just put on here what I am,currently taking and will that be my signature. 

 

30th June

zyprexa. .85 mg 10pm. Down from 5 m

mirtazapine 3.2 mg 10pm. Down from 15

ativan .5 mg 10pm

 

cymbalta 13.5 mg 7am.  Down from 60mg

 

i am currently tapering zyprexa at 3% every two weeks. 

 

Is this the correct format.  

Share this post


Link to post
Worthy

Many thanks.  I hope I have updated my signature successfully

Share this post


Link to post
Altostrata

Sorry for the misunderstanding. We rely on the signatures because we cannot memorize everyone's drug changes.

 

18 hours ago, Worthy said:

Thanks for your reply.  I am feeling very anxious and often sui dal.  I do have the odd window.  The thought of being on all these drugd and how i will ever get off them is  what scares me the most.  I get shakes and shivers as well.  

 

As I understand it, you made a lot of drug changes prior to deciding to be more systematic. Those drug changes upset your nervous system. You've never given it time to settle down.

 

It's been only since June 21 that you've divided your Ativan dose (please update your signature with the dosing and the date). Ordinarily, we'd advise people to wait at least a month to let one drug change settle out before making another drug change, but you've continued reducing Zyprexa throughout this period.

 

Good to hear that dividing the Ativan dosing seems to have improved your symptom pattern a little. It's hard to tell what's going on because of the continuous drug changes. Which is more important to you, to go off the drugs or feel better? As long as you keep changing the drugs in this unsettled state, you're not going to feel better. I believe I explained this to you at the beginning.

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy